MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 28MM I.D. SIZE EE ELEVATED RIM LINER USE WITH 44MM O.D. SIZE EE SHELL; PROSTHESIS, HIPS

ZIMMER BIOMET, INC. 28MM I.D. SIZE EE ELEVATED RIM LINER USE WITH 44MM O.D. SIZE EE SHELL; PROSTHESIS, HIPS
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 08/24/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial hip arthroplasty.Subsequently, the patient was revised two years post implantation due to dislocation.The surgery replaced the kinective neck and femoral head.
 
Additional Manufacturer Narrative
(b)(4).D10: 00784801101 modular neck aa 12/14 neck taper use with +0 heads only 63822060 00-8018-028-02 femoral head +0x28mm dia 63290162.G2: foreign: japan.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No additional event information to report at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Updated: d4, g3, g6, h2, h3, h6, h10.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.Neck, head, liner: review of the device history record(s) identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.Unable to confirm complaint.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
28MM I.D. SIZE EE ELEVATED RIM LINER USE WITH 44MM O.D. SIZE EE SHELL
Common Device Name
PROSTHESIS, HIPS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20041033
Report Number0001822565-2024-02725
Device Sequence Number18172182
Product Code OQG
UDI-Device Identifier00889024155442
UDI-Public(01)00889024155442(17)220930(10)63793586
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K120370
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/30/2022
Device Model NumberN/A
Device Catalogue Number00885200628
Device Lot Number63793586
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2024
Supplement Date Received by Manufacturer10/22/2024
Initial Report FDA Received Date08/22/2024
Supplement Report FDA Received Date10/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/12/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown